| Model Number |
X SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device was unable to detect the attached electrode pads.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was not replicated or confirmed.The device was put through extensive testing including full functional testing and ecg stress testing without duplicating the report.Review of the device log found pads were never connected to the patient and only a 12 lead cable was being utilized.The device was recertified and returned to the customer.No trend is associated with reports of this type.